| Catalog Number |
109806 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
05/26/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
Rp.005547 - the dentist reported that, 20 days after the dental implant was installed in intraoral region #9, its non-osseointegration was observed.The implant was installed without immediately load.The patient presented bone type ii and bone graft was executed.